MAUDE Adverse Event Report: ARTHROSURFACE HEMICAP PATELLO-FEMORAL RESURFACING PROSTHESIS; KNEE JOINT PATELLO-FEMORAL RESURFACING PROTHESIS

ARTHROSURFACE HEMICAP PATELLO-FEMORAL RESURFACING PROSTHESIS; KNEE JOINT PATELLO-FEMORAL RESURFACING PROTHESIS
Catalog Number US02-4020-W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by arthrosurface or its employees that the report constitutes an admission that the device, arthrosurface, or its employees caused or contributed to a potential patient event documented on this report.On 18 sept 2024 arthrosurface received an unsolicited inquiry by a hcp requesting a representative contact the clinic regarding explanting a arthrosurface hemicap arthroplasty system.The hcp stated that the patient's (unknown age and demographic) disease (unspecified) has progressed and will be revised with a total knee implant, (manufacturer / type unknown).The hcp stated that there was no apparent defect with the arthrosurface implant.The original implant date is unknown.The revision procedure date is unknown.The part numbers and lot numbers of the initial implant was not reported.Additional information has been solicited.This is one of three submissions for the same event.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation at the manufacturing plant.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation at the manufacturing plant.Supplemental report: the reported event is not confirmed based on the information provided.Additional information was not provided upon request.A customer requested to be contacted by a local representative for a patellofemoral arthroplasty removal with unicar/hemicar inplants.The patient of unknown age and demographic was being revised from a arthrosurface hemicap with a total knee system.The revision date is unknown.There was no allegation of any negative patient impact or device malfunction.The current status of the patient is unknown.Patient comorbidities is unknown.A review of the batch record was performed.There was no nonconformances related to the reported event.The device was manufactured to applicable procedures and specifications.A three year retrospective review of nonconformances was performed for the reported devices.There was no nonconformances related to the reported event.The plausible root cause of the reported event has been attributed to the life expectancy of the implants.A supplemental report will be submitted upon receipt of new and relevant information.This case will be monitored and trended for future analysis.
 
Event or Problem Description

Brand Name
HEMICAP PATELLO-FEMORAL RESURFACING PROSTHESIS
Common Device Name
KNEE JOINT PATELLO-FEMORAL RESURFACING PROTHESIS
Manufacturer (Section D)
ARTHROSURFACE
28 forge parkway
franklin MA 02038
Manufacturer Contact
keith kelly
28 forge parkway
franklin, MA 02038
MDR Report Key20485226
Report Number3004154314-2024-00029
Device Sequence Number4106053
Product Code KRR
UDI-Device IdentifierM528US024020W0
UDI-PublicM528US024020W0
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Catalogue NumberUS02-4020-W
Device Lot Number75DC2214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown